# SDR AC2R2016021801

- Difficulty date: February 18, 2016
- Submitted: February 18, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 2,369 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3G2520V00131
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT, PN: 3G2520V00131 HAS CORROSION WHERE SEAT BACK CUSHION, PN: 3G2520L00251 CONTACTS THE METAL WEBBING ATTACHED TO THE FRAME.  AFTER FURTHER INVESTIGATION IT HAS BEEN FOUND THAT OTHER SEAT BACK CUSHIONS ARE MFG WITH A DIFFERENT MATERIAL THAT CONTACTS THE WEBBING HAS NOT HAD THIS ISSUE.  10 OF THE 12 SEAT FRAMES ARE CORRODED ON THE WEBBING.
